# SDR DALA2019071204194

- Difficulty date: July 12, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 46,818 hours, 24,581 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 68 IN OPEN LOWER INBOARD HOLE AT DOOR STOP FITTING 1 POSITION RT SIDE CRACK DIRECTION: 12 O'CLOCK AT AFT GALLEY AREA (1 EA) (D1-D2= 0.076 INCHES (1.93MM))AA 5311-01216 AD RELATED ACTION REQUIRED PRIOR TO FURTHER FLIGHT. REPAIRED WEB SURFACE FRAME 68 DOOR STOP FITTING 1 POSITION RT AS PER SRM 53-41-12-300-011 THIS REPAIR IS CLASSIFIED CATEGORY "B" AND MUST BE INSPECTED. INSPECTION THERSHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 15600 FC/31,200 FH WICHEVER ACHIEVE FIRST AND SUBSEQUENT INSPECTION AT INTERVARLS OF 4,800 FC/9600 FH INSP ACTION METHOD HFEC AS PER SRI 53-41-12-301 TASK 53-12-205-010 TABLE 04 AND FIGURE 02.
